# SDR QMLA2025031220034

- Difficulty date: March 12, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N244AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0610
- Aircraft time: 5,288 hours, 1,870 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Leaking
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WATER POURING IN FROM THE CEILING AND ONTO THE PATIENT GURNEY. WATER WAS VERY CLOSE TO OVERHEAD RADIOS.
